MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP SINGLE STAGE VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 66128
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of dlp single stage venous cannulae, the devices were used for bi-caval cannulation for a mitral valve operation.At the end of the procedure, it was noticed that there were significant marks on one of the cannula consistent to where the tubing clamp had been applied.The marks appeared consistent with the pattern on the tubing clamp.As experienced users of this cannula, the customer had not observed this degree of indentation on the cannula post-procedure before.The customer suggested, but cannot confirm, that the tubing on the cannula was softer than usual.The cannula was not perforated, just marked.The same metal tubing clamp was used on both cannulae and the other cannula (of same lot number) was not marked.The clamp had been used for previous operations with the same devices.No damage was seen to any components or packaging before the procedure.The procedure was completed using the affected cannula so there was no interruption or delay to the operation.There was no patient impact associated with this event.Medtronic received additional information that the cannulae were not visibly softer.The cannulae were not heated or cooled prior to use.

Brand Name
DLP SINGLE STAGE VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22851450
Report Number2184009-2025-00981
Device Sequence Number18257285
Product Code DWF
UDI-Device Identifier00613994878571
UDI-Public(01)00613994878571(17)280429(10)0231232241
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66128
Device Catalogue Number66128
Device Lot Number0231232241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown